Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Irreducible Genuine Characters of the Metaplectic Group: Kazhdan-Lusztig Algorithm and Vogan Duality
HTML articles powered by AMS MathViewer

by David A. Renard and Peter E. Trapa PDF
Represent. Theory 4 (2000), 245-295 Request permission


We establish a Kazhdan-Lusztig algorithm to compute characters of irreducible genuine representations of the (nonlinear) metaplectic group with half-integral infinitesimal character. We then prove a character multiplicity duality theorem for representations of $Mp(2n,\mathbb R)$ at fixed half-integral infinitesimal character. This allows us to extend some of Langlands’ ideas to $Mp(2n,\mathbb R)$.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E47, 22E50
  • Retrieve articles in all journals with MSC (2000): 22E47, 22E50
Additional Information
  • David A. Renard
  • Affiliation: University of Poitiers, Laboratoire de Mathématiques, BP 179, 86960 Futuroscope Cedex, France
  • Email:
  • Peter E. Trapa
  • Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, NJ 08540
  • Address at time of publication: Department of Mathematics, Harvard University, Cambridge, MA 02138
  • Email:
  • Received by editor(s): November 12, 1999
  • Received by editor(s) in revised form: April 28, 2000
  • Published electronically: July 31, 2000
  • Additional Notes: The first author acknowledges the support of NSF grant DMS97-29992 and the Ellentuck Fund of the Institute for Advanced Study
    The second author acknowledges the support of NSF grant DMS97-29995
  • © Copyright 2000 American Mathematical Society
  • Journal: Represent. Theory 4 (2000), 245-295
  • MSC (2000): Primary 22E47; Secondary 22E50
  • DOI:
  • MathSciNet review: 1795754